# SDR ASAA2017092822093

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 1,646 hours, 596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  FOUND THE CABIN EMERGENCY LIGHTS CIRCUIT BREAKER OPEN.  ACFT GROUNDED. VERIFIED CIRCUIT BREAKER AT ROW A9 P6-11 IS OPEN. OPEN P6-11 ACCOMP G.V.I. NO DEFECTS NOTED, CLOSED P6-11, CLOSED THE CIRCUIT BREAKER AT ROW A9.  ACCOMPLISHED AN EMERGENCY LIGHTS TEST, TEST PASSED & CIRCUIT BREAKER STAYED CLOSED IAW WDM 33-51-11, MM 20-60-01-860801, & 33-51-00-710-801.
